# SDR COMA9960089

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning
- Condition: Activated
- Location: Wing Anti Ice
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE DUCT WARNING.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
